×

Über einige Integralformeln in der Theorie der quadratischen Formen. (German) Zbl 0135.08701


MSC:

11E12 Quadratic forms over global rings and fields

Citations:

Zbl 0203.03305
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bruhat, F.: Distributions sur un groupe localement compact et application à l’étude des représentations des groupes ?-adiques. Bulletin Soc. Math. de France89, 43-75 (1961). · Zbl 0128.35701
[2] Cartan, H., etR. Godement: Théorie de la dualité et analyse harmonique dans les groupes abéliens localement compacts. Annales de l’Ecole Normale Supérieure64, 79-99 (1947). · Zbl 0033.18801
[3] Loomis, L.: An introduction to abstract harmonic analysis. New York: van Nostrand 1953. · Zbl 0052.11701
[4] Weil, A.: L’intégration dans les groupes topologiques et ses applications. Actualités Scientifiques et Industrielles. Paris: Hermann 1953.
[5] -Sur certains groupes d’opérateurs unitaires. Erscheint in den Acta Mathematica.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.